The first boundary value problem for a certain fourth order system
Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2149-2157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_12_a4,
author = {Yu. A. Klokov and L. A. Lepin},
title = {The first boundary value problem for a certain fourth order system},
journal = {Differencialʹnye uravneni\^a},
pages = {2149--2157},
year = {1977},
volume = {13},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_12_a4/}
}
Yu. A. Klokov; L. A. Lepin. The first boundary value problem for a certain fourth order system. Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2149-2157. http://geodesic.mathdoc.fr/item/DE_1977_13_12_a4/